Differential and Integral Equations

Real and complex regularity are equivalent for hyperbolic characteristic varieties

Guy Métivier and Jeffrey Rauch

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 16, Number 8 (2003), 993-999.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060580

Mathematical Reviews number (MathSciNet)
MR1989598

Zentralblatt MATH identifier
1035.35064

Subjects
Primary: 35L25: Higher-order hyperbolic equations
Secondary: 32S60: Stratifications; constructible sheaves; intersection cohomology [See also 58Kxx]

Citation

Métivier, Guy; Rauch, Jeffrey. Real and complex regularity are equivalent for hyperbolic characteristic varieties. Differential Integral Equations 16 (2003), no. 8, 993--999. https://projecteuclid.org/euclid.die/1356060580


Export citation